Aa
A
A
Close
Avatar universal
Birth Control Side Effects
Just curious as to how soon after your first started taking birth control you started noticing side effects, if any at all? ex. spotting, nausea, etc.

I'm taking Ortho Tricylen-Lo, any opinions or experiences with it?

Thanks.
Cancel
5 Answers
Page 1 of 1
Avatar universal
usually spotting occurs if your dosage is to strong or not strong enough or if you skip pills.  The only other main side effect is weight gain, but it varies with everyone.  
heres a website with side effects:
http://www.thepill.com/html/ppil/about_side-effects.jsp??SOURCE=GOOG&KEYWORD=p
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
good question. I am back on the pill (tricyclen) and the side effects for me are brutal. I've been extremely nausous, my boobs are SO sore and I'm a raging *****. pardon my language.
so yes you will experience side effects.
nausea, weight gain, irritability, spotting, and sore boobs.
the good news is you will be 99% protected against pregnancy, so it's worth sticking out.

while we are on topic, I am in month 2 of being back on the pill. when is the nausea going to stop?? and it's not just within a few hours of taking the pill, I take it at noon, and am most nausaus around supper time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have been on ortho tri-cyclen lo for about 2 1/2 years now and I noticed a change about 2 months later. I had to go on it because I had severe cramps. I also gained a few pounds because of it but thats about it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm on Ortho Tricyclen Lo as well, and I haven't really noticed any side effects. I've been on it since February '06. The only side effect I've had was spotting, but that was from missing a few pills. So I guess everyone is different.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I started a new bc pill related to Yasmin called Yaz that came out in April of this year. I had breast pain for the first 4 pills but after that there was nothing. I havne't gained weight, no mood swings, and no breast pain.  birth control side effects are usually related to the amount of the hormone in the pill and Yaz has a low dosage. bc pills are very personal to each person and effect everyone differently.  If you have side effects you hate you can go to your doctor to get them changed. Also it takes around 3 cycles to get rid of side effects if you choose to stay on your current pill. Either way, talking to your doctor about side effects is always the best and easiest option.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
961574 tn?1462909130
Blank
mhv commented on photo
1 hr ago
790669 tn?1465192699
Blank
Des_a_rae commented on photo
2 hrs ago
790669 tn?1465192699
Blank
Des_a_rae, and KTowne commented on Des_a_rae's status
2 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Women's Health Community Resources
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC